# SDR DHL2002705010

- Difficulty date: July 19, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 3581529V
- Part serial: 12158
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  F/O'S O2 MASK BREATHER VALVE STUCK OPEN, MASK WILL NOT PULL TO FACE UPON INHALE.2)  R + R F/O'S O2 MASK IAW B727 M/M 35-11-00, OP AND LEAK CHECK GOOD.
